# SDR ARWA20011116

- Difficulty date: November 20, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FOLLOWING WAS FOUND:  NR 4 PYLON ACCESS DOOR 409 RT WITH TEMPORARY REPAIR, AFTER EVALUATION, FOUND CRACK ON OUTBOARD UPPER STRAP AT STA YUS 217.  REPLACED STRAP IAW DC8 SRM 54-3-2,FIG 35, ITEM 5, NOTE 10.  ACCOMPLISHED SB 54-70.  REWORKED UPPER SPAR STRAP AND FABRICATED SHIMS IAW DC8 S/B 54-70, FIG 1.
